×

zbMATH — the first resource for mathematics

On the Ostrowski-Schneider inertia theorem. (English) Zbl 0251.15011

MSC:
15A18 Eigenvalues, singular values, and eigenvectors
15B57 Hermitian, skew-Hermitian, and related matrices
PDF BibTeX Cite
Full Text: DOI
References:
[1] Ostrowski, A; Schneider, H, Some theorems on the inertia of general matrices, J. math. analysis appl., 4, 72-84, (1962) · Zbl 0112.01401
[2] Taussky, O, A generalisation of a theorem of Lyapunov, J. soc. industr. appl. math., 9, 640-643, (1961) · Zbl 0108.01202
[3] Taussky, O, Matrices C with cn → 0, J. algebra, 1, 5-10, (1964) · Zbl 0126.02802
[4] Ziebur, A.D, On determining the structure of A by analysing eat, SIAM rev., 12, 98-102, (1970) · Zbl 0192.37003
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.